# SDR VNAA9701012

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: S4340200001
- Condition: Failed
- Location: Parking Brake
- Part time: 1,263 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE ACCUMULATOR PRESSURE LOW CAS MESSAGE CAME ON INFLIGHT.  LANDED AT NEAREST SUITABLE AIRPORT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY PARK BRAKE SELECTOR VALVE, OPERATIONAL CHECKED GOOD.
